Journal of Applied Mathematics and Stochastic Analysis
Volume 15 (2002), Issue 1, Pages 39-44

Convergence estimates and approximation solvability of nonlinear implicit variational inequalities

Ram U. Verma

International Publications USA, 10246 Coed Drive, Suite A-29, Orlando 32826 , Florida , USA

Received 1 March 2000; Revised 1 March 2001

Copyright © 2002 Ram U. Verma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Approximation-solvability of a class of nonlinear implicit variational inequalities involving a class of partially relaxed monotone mappings - a computation-oriented class in a Hilbert space setting- is presented with some applications.